IJPAM: Volume 84, No. 4 (2013)


Hossein Arsham
The Carey Business School
The Johns Hopkins University
100 International Drive
Baltimore, MD 21202, USA

This paper has been retracted and references to this paper in abstract, indexing, and citation databases should be deleted.

[Note (February 06, 2015)]
The article has been retracted as it (a major part of text and results) is a duplicate of the previously published article(s):

Alexander V. Prasolov, St. Petersburg State University St. Petersburg, Russia, download from here

This article has been retracted at the request of the Managing Editor.
The link to pdf file is active according to the COPE RETRACTION GUIDELINES
Download paper from here.
[end note]

Received: December 30, 2012

Retracted: February 06, 2015

AMS Subject Classification: 91B60, 91B64, 91B44, 91B02, 91B66

Key Words and Phrases: tariff policy, optimal tariffs, models of trade, trade policy

Download paper from here.

DOI: 10.12732/ijpam.v84i4.9 How to cite this paper?
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 84
Issue: 4